# SDR DLM88100652

- Difficulty date: March 12, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 59,480 hours, 46,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 22 AND 23 THE EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT ASSY AT SEAT 22 AND 23, NO HELP.  FOUND LIGHT ASSY WIRE HARDNESS UNDER SEAT 23 DE, DISCONNECTED.  RECONNECTED AND OPS CHECK GOOD.
